huh????

by lauren
(kansas city)

I am 45 years old, been on the pill for the last 13 years. Over the winter I noticed a HUGE changes with my body. I gained 15 pound (mostly around abdomen)- no diet changes, workout 4-5 days a week. My body fat has increased from 27- 33%. I go to sleep EXHAUSTED and wake up TIRED. I have no energy, emotional, anxious, brain fog and cant remember ANYTHING. I am not myself and I HATE IT. I went off the pill and a month later had my blood tested. I am very confused with the results. Can anyone make any sense out of this?
Progesterone 0.2ng/ml
Estradiol 57.2pg/ml
Free Testosterone >50pg/ml
vit d 25- 37.4ng/ml

I realize that my testosterone is very high, however I Have no symptoms of PCOS, hair loss or any of the symtoms listed with this.

Comments for huh????

Click here to add your own comments

Apr 06, 2015
huh????
by: Wray

Hi Lauren I resonate with your subject title! Your symptoms are very similar to mine when I hit PM, particularly your…."I go to sleep EXHAUSTED and wake up TIRED." Thank god that went, although it did take time for my symptoms to go as I was using the 'normal' amount of progesterone i.e. 20mg-40mg/day. I always recommend much higher amounts as I've found they work. Your P:E2 ratio is very low, 3.4:1, it doesn't surprise me you feel as you do. We have a few pages you could look through, the most important being Peri-menopause. This is why your testosterone is high, and nothing to do with PCOS. The weight gain over the stomach is related to hormones, particularly testosterone. In fact the menopausal ovary is an androgen producing organ, see here and here. We also have a page on Anxiety you could look through. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...